American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Baokui Li and Yuefei Wang. Fundamental theorem of geometry without the surjective assumption. Trans. Amer. Math. Soc. 368 (2016) 6819-6834.
Abstract, references, and article information   
View Article: PDF

[2] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc. 368 (2016) 3727-3753.
Abstract, references, and article information   
View Article: PDF

[3] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[4] M. J. Dyer and G. I. Lehrer. Reflection subgroups of finite and affine Weyl groups. Trans. Amer. Math. Soc. 363 (2011) 5971-6005. MR 2817417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anna Felikson and Pavel Tumarkin. Reflection subgroups of Coxeter groups. Trans. Amer. Math. Soc. 362 (2010) 847-858. MR 2551508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph Ellis Hodgson. Orthocentric properties of the plane directed $n$-line . Trans. Amer. Math. Soc. 13 (1912) 199-231. MR 1500915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Morley. On reflexive geometry . Trans. Amer. Math. Soc. 8 (1907) 14-24. MR 1500771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edwin Bidwell Wilson. Oblique reflections and unimodular strains . Trans. Amer. Math. Soc. 8 (1907) 270-298. MR 1500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. W. Haskell. The resolution of any collineation into perspective reflections . Trans. Amer. Math. Soc. 7 (1906) 361-369. MR 1500754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edwin B. Wilson. The decomposition of the general collineation of space into three skew reflections . Trans. Amer. Math. Soc. 1 (1900) 193-196. MR 1500532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia